MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET; OXIMETER
Model Number 4478
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The masimo representative has reached out to the customer to request the return of the device.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.As no lot number information was available for the sensor, only the device identifier (01) portion of the udi is provided.The production identifiers pertaining to expiration date (17) and batch/lot number (10) could not be included in the udi as they are indeterminable product not returned.
 
Event or Problem Description
The customer reported "patient was having desaturations throughout the day.The masimo pulse oximeter would stop reading and i could not get an oxygen saturation reading for minutes.Patient was blue and needed an increase in oxygen.It was hard to tell how much oxygen he was needing due to the pulse oximeter not picking up a saturation".There was no patient impact or consequence reported.

Brand Name
RD SET
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key19802381
Report Number3019388613-2024-00098
Device Sequence Number8302707
Product Code DQA
UDI-Device Identifier10843997013267
UDI-Public(01)10843997013267
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4478
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Initial Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale